# SDR DALA2024092609466

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 86,334 hours, 28,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Fod
- Location: Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5644 CREW REPORTS 4R DOOR WON'T ARM. CORRECTIVE ACTION: REMOVED FOD FROM GIRT BAR FLOOR FITTING CKS GOOD PER B757 AMM 52 -11. (6037920)
